# SDR DALA2021092005591

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,219 hours, 30,022 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Faulted
- Location: Pax Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 O2 PSU PANEL INOP AT SEAT 24ABC. CORRECTIVE ACTION: R/R OXYGEN CONTAINER AT ROW 24 ABC PER A320 AMM 35-21. OPS CHK NML. (7931107)
